# SDR ASAA2013052295276

- Difficulty date: May 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 692471
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR THRESHOLD CENTER SUPPORT CORRODED NEAR AFT END IN PREVIOUSLY BLENDED AREA.  ACFT GROUNDED.  REMOVED CORROSION, FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-10-15-1A1.  R & R SUPPORT IAW SRM 51-40-02-0G0 AND DWG 69-02471.
